# SDR 96ZZZX4873

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-1
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link Assy
- Part number: 206010336005
- Condition: Worn
- Location: Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLAY IN EXCESS OF .025 INCH AT TWO PLACES.  SEE BELL MM L3, FIG 62.21.  AT TEAR DOWN FOUND BEARING AND SPACERS WORN.  TOTAL TIME LESS THAN 1,000 HOURS AND 1 YEAR SINCE REPLACED.  REPLACED 5 EACH.
